# SDR SWAA2022041233413

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 947+2; RBL 50; WL 208; LONGITUDINAL FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE RUNNING UNDER LAV SUPPORT / BLENDED CORROSION ON LONGITUDINAL FLOOR SUPPORT STA 947_2' LBL 50' ORIGINAL .192; REMAINING .131; LOSS OF .061 FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED AND REPLACED FOOR SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 147A 5650 REV. A. RESTORED CIC TO AREA IAW AMM 51-21-91-670-802 PN: 147A 5660022 ATAG: WN3851
